# SDR DALA2015052103398

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT LOCATED FRAME 33 BETWEEN STR 39R TO STR 40R IN FWD CARGO COMPARTMENT, L=0.088", W=0.034", D=0.002".  MEASURES APPROXIMATELY, SSI 532180.  REPLACED CLEAT LOCATED FRAME 33 BETWEEN STR 39R TO STR 40R IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231535.
